# SDR DXTA2023092196000

- Difficulty date: September 20, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N217QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6080
- Aircraft time: 6,666 hours, 6,666 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AIRCRAFT FAILED TO PRESSURIZE. NOTICED ISSUE AT APPROX 7500¿. CABIN WAS EQUAL TO AIRCRAFT ALTITUDE.  LEVELED AIRCRAFT AT 10,000' AND VERIFIED BLEEDS SET AND PACKS ON. WE CONTINUED TO RUN CABIN ALT CHECKLIST. UNABLE TO PRESSURIZE IN AUTO OR MANUAL MODE PER THE CHECKLIST. LOUD WIND NOISE FROM MAIN CABIN DOOR. NO DOOR LIGHTS WERE ILLUMINATED.   CHECKED MAIN CABIN DOOR AND ALL GREEN FLAGS IN POSITION. OPTED TO PULL CABIN DOOR T HANDLE TO VERIFY VENT CLOSED. WIND NOISE REDUCED WHILE HANDLE WAS PULLED BUT CAME BACK WHEN HANDLE WAS STOWED. AIRCRAFT DID NOT ATTEMPT TO PRESSURIZE.   WE DESCENDED TO 8000' AND WERE REQUIRED TO HOLD TO BURN FUEL OFF. SHORTLY AFTER LEVEL OFF AT 8000¿ DOOR NOISE REDUCED AND IT APPEARED THAT CABIN BEGAN TO PRESSURIZE. DELTA PRESSURE INCREASED FROM 0 TO 3.2 AND CABIN ALTITUDE DROPPED TO 1000' AND REMAINED THERE FOR REMAINDER OF FLIGHT. WE DID NOT CLIMB HIGHER THAN 8000' FOR REMAINDER OF FLIGHT. DOOR NOISE SEEMED HIGHER THAN NORMAL DURING LANDING. OP TEST OF THE PRESSURIZATION CONTROL SYSTEM AUTO AND MANUAL MODE C/O IAW 21-31-00 DOOR MECHANISM INSPECTED NO FAULTS WAS FOUND PRESSURE RUN C/O WE CANNOT DUPLICATE THE FAULT.  CARRIED OUT OP TEST OF PRESSURIZATION CONTROL SYS (AUTO AND MANUAL) MODES. OP TEST OF THE PRESSURIZATION CONTROL SYS (AUTO AND MANUAL MODES) CARRIED OUT WITH NO FAULTS IAW AMM 21-31-00-710-801/802 REV 30.  CARRY OUT A PRESSURIZATION LEAK CHECK AIRCRAFT PRESSURIZATION IAW 21-30-00-790-801 REV 30 SMALL LEAK FOUND DOOR PRESSURE VALVE SEAL CLEANED AND LOWER BONDING LEAD RELOCATED CARRY OUT A PRESSURIZATION LEAK TEST PRESSURIZATION LEAK TEST CARRIED OUT IAW AMM 21-31-00-740-801 REV 30.  ORIGINAL SUBMISSION DATE: 9/21/2023
